×

Functional model and spectral analysis of discrete singular Hamiltonian system. (English) Zbl 1480.47052

Summary: A space of boundary values is constructed for a minimal symmetric operator, generated by a discrete singular Hamiltonian system, acting in the Hilbert space \(\ell_{\mathbf{A}}^{2}(\mathbb{N}_{0}; E \oplus E)\) (\(\mathbb{N}_{0} = \{ 0,1,2,\ldots \}\), \(\dim E = m < \infty\)) with maximal deficiency indices \((m,m)\) (in limit-circle case). A description of all maximal dissipative, maximal accumulative, self-adjoint and other extensions of such a symmetric operator is given in terms of boundary conditions at infinity. We construct a self-adjoint dilation of a maximal dissipative operator and its incoming and outgoing spectral representations, which make it possible to determine the scattering matrix of the dilation. We establish a functional model of the dissipative operator and construct its characteristic function in terms of the scattering matrix of the dilation. Finally, we prove the theorem on completeness of the system of eigenvectors and associated vectors (or root vectors) of the dissipative operator.

MSC:

47B39 Linear difference operators
47B44 Linear accretive operators, dissipative operators, etc.
47A20 Dilations, extensions, compressions of linear operators
47A40 Scattering theory of linear operators
47A45 Canonical models for contractions and nonselfadjoint linear operators
47B25 Linear symmetric and selfadjoint operators (unbounded)
47A75 Eigenvalue problems for linear operators
39A70 Difference operators
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] B. P. Allahverdiev, Extensions, dilations and functional models of discrete Dirac operators in limit point-circle cases, IMA J. Appl. Math. 68 (2003), no. 3, 251–267. · Zbl 1068.47038
[2] ——–, Extensions, dilations and functional models of discrete Dirac operators, Illinois J. Math. 47 (2003), no. 3, 831–845. · Zbl 1039.47021
[3] ——–, Dissipative discrete Hamiltonian systems, Comput. Math. Appl. 49, (2005), no. 7-8, 1139–1155. · Zbl 1098.47032
[4] ——–, Extensions and spectral problems of 1D discrete Hamiltonian systems, Math. Methods Appl. Sci. 36 (2013), no. 18, 2554–2563. · Zbl 1278.39028
[5] ——–, Dilations, models, scattering and spectral problems of 1D discrete Hamiltonian systems, Bull. Iranian Math. Soc. 40 (2014), no. 6, 1553–1571. · Zbl 1341.47008
[6] F. V. Atkinson, Discrete and Continuous Boundary Problems, Mathematics in Science and Engineering 8, Academic Press, New York, 1964. · Zbl 0117.05806
[7] V. M. Bruk, On a class of boundary value problems with spectral parameter in the boundary condition, Math. USSR-Sb. 29 (1976), no. 2, 186–192. · Zbl 0376.47007
[8] S. Clark and F. Gesztesy, On Weyl-Titchmarsh theory for singular finite difference Hamiltonian systems, J. Comput. Appl. Math. 171 (2004), no. 1-2, 151–184. · Zbl 1065.39027
[9] Y. P. Ginzburg and N. A. Talyush, Exceptional sets of analytic matrix-functions, contracting and dissipative operators, (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 267, (1984), 9–14. · Zbl 0577.47017
[10] V. I. Gorbachuk and M. L. Gorbachuk, Boundary Value Problems for Operator Differential Equations, Mathematics and its Applications (Soviet Series) 48, Kluwer, Dordrecht, 1991. · Zbl 0751.47025
[11] V. I. Gorbachuk, M. L. Gorbachuk and A. N. Kochubeĭ, The theory of extensions of symmetric operators, and boundary value problems for differential equations, (Russian) Ukrain. Mat. Zh. 41 (1989), no. 10, 1299–1313; translation in Ukrainian Math. J. 41 (1989), no. 10, 1117–1129.
[12] D. B. Hinton and J. K. Shaw, Hamiltonian systems of limit point or limit circle type with both endpoints singular, J. Differential Equations 50 (1983), no. 3, 444–464. · Zbl 0476.34027
[13] ——–, Parameterization of the \(M(\lambda)\) function for a Hamiltonian system of limit circle type, Proc. Roy. Soc. Edinburgh Sect. A 93 (1983), no. 3-4, 349–360. · Zbl 0532.34011
[14] A. N. Kočubeĭ, Extensions of symmetric operators and of symmetric binary relations, (Russian) Mat. Zametki 17 (1975), 41–48.
[15] A. M. Krall, \(M(\lambda)\) theory for singular Hamiltonian systems with one singular points, SIAM J. Math. Anal. 20 (1989), no. 3, 664–700. · Zbl 0683.34008
[16] A. Kuzhel, Characteristic Functions and Models of Nonself-Adjoint Operators, Kluwer, Dordrecht, Boston and London, 1996. · Zbl 0927.47005
[17] P. D. Lax and R. S. Phillips, Scattering Theory, Pure and Applied Mathematics 26, Academic Press, New York, 1967.
[18] B. Sz.-Nagy and C. Foiaş, Analyse Harmonique des Opérateurs de L’espace de Hilbert, (Frence) Masson et Cie, Paris, Akadémiai Kiadó, Budapest, 1967. · Zbl 0157.43201
[19] J. von Neumann, Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren, (German) Math. Ann. 102 (1930), no. 1, 49–131. · JFM 55.0824.02
[20] N. K. Nikol’skiĭ, Treatise on the Shift Operator, Grundlehren der Mathematischen Wissenschaften 273, Springer-Verlag, Berlin, 1986.
[21] B. S. Pavlov, Dilation theory and spectral analysis of nonselfadjoint differential operators, (Russian) Theory of operators in linear spaces (Russian), 3–69, Central Èkonom. Mat. Inst. Akad. Nauk SSSR, Moscow, 1976.
[22] ——–, Spectral analysis of a dissipative singular Schrödinger operator in terms of a functional model, in: Partial Differential Equations VIII, 87–153, Encyclopaedia Math. Sci. 65, Springer, Berlin, 1996.
[23] R. S. Phillips, Dissipative operators and hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc. 90 (1959), 193–254. · Zbl 0093.10001
[24] G. Ren and Y. Shi, The defect index of singular symmetric linear difference equations with real coefficients, Proc. Amer. Math. Soc. 138 (2010), no. 7, 2463–2475. · Zbl 1196.39003
[25] ——–, Defect indices and definiteness conditions for a class of discrete linear Hamiltonian systems, Appl. Math. Comput. 218 (2011), no. 7, 3414–3429. · Zbl 1256.39004
[26] F. S. Rofe-Beketov, Self-adjoint extensions of differential operators in a space of vector-valued functions, (Russian) Dokl. Akad. Nauk SSSR 184 (1969), no. 5, 1034–1037.
[27] L. I. Ronkin, Introduction to the Theory of Entire Functions of Several Variables, Translations of Mathematical Monographs 44, American Mathematical Society, Providence, R.I., 1974.
[28] Y. Shi, Weyl-Titchmarsh theory for a class of discrete linear Hamiltonian systems, Linear Algebra Appl. 416 (2006), no. 2-3, 452–519. · Zbl 1100.39020
[29] H. Sun and Y. Shi, Strong limit point criteria for a class of singular discrete linear Hamiltonian systems, J. Math. Anal. Appl. 336 (2007), no. 1, 224–242. · Zbl 1132.39014
[30] S. Sun, Y. Shi and S. Chen, The Glazman-Krein-Naimark theory for a class of discrete Hamiltonian systems, J. Math. Anal. Appl. 327 (2007), no. 2, 1360–1380. · Zbl 1112.39009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.